0
2013
Impact Factor

Juan Marrero

La Laguna, Tenerife, Canary Islands, Spain
ULL-CSIC Geometría Diferencial y Mecánica Geométrica Departamento de Matemática Fundamental, Facultad de Matemáticas, Universidad de La Laguna

Publications:

García-Naranjo L., Marrero J. C.
Non-Existence of an Invariant Measure for a Homogeneous Ellipsoid Rolling on the Plane
2013, vol. 18, no. 4, pp.  372-379
Abstract
It is known that the reduced equations for an axially symmetric homogeneous ellipsoid that rolls without slipping on the plane possess a smooth invariant measure. We show that such an invariant measure does not exist in the case when all of the semi-axes of the ellipsoid have different length.
Keywords: nonholonomic mechanical systems, invariant volume forms, symmetries, reduction
Citation: García-Naranjo L., Marrero J. C.,  Non-Existence of an Invariant Measure for a Homogeneous Ellipsoid Rolling on the Plane, Regular and Chaotic Dynamics, 2013, vol. 18, no. 4, pp. 372-379
DOI:10.1134/S1560354713040047

Back to the list